AMS eContent Search Results
Matches for: msc=(65N55) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 72 found      Go to page: 1 2 3

[1] Ralf Kornhuber, Daniel Peterseim and Harry Yserentant. An analysis of a class of variational multiscale methods based on subspace decomposition. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Long Chen, Jun Hu and Xuehai Huang. Fast auxiliary space preconditioners for linear elasticity in mixed form. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[3] Martin J. Gander and Soheil Hajian. Analysis of Schwarz methods for a hybridizable discontinuous Galerkin discretization: The many-subdomain case. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[4] Duk-Soon Oh, Olof B. Widlund, Stefano Zampini and Clark R. Dohrmann. BDDC Algorithms with deluxe scaling and adaptive selection of primal constraints for Raviart-Thomas vector fields. Math. Comp. 87 (2018) 659-692.
Abstract, references, and article information   
View Article: PDF

[5] I. G. Graham, E. A. Spence and E. Vainikko. Domain decomposition preconditioning for high-frequency Helmholtz problems with absorption. Math. Comp. 86 (2017) 2089-2127.
Abstract, references, and article information   
View Article: PDF

[6] Martin J. Gander and Yingxiang Xu. Optimized Schwarz methods with nonoverlapping circular domain decomposition. Math. Comp. 86 (2017) 637-660.
Abstract, references, and article information   
View Article: PDF

[7] Long Chen, Ricardo H. Nochetto, Enrique Otárola and Abner J. Salgado. Multilevel methods for nonuniformly elliptic operators and fractional diffusion. Math. Comp. 85 (2016) 2583-2607.
Abstract, references, and article information   
View Article: PDF

[8] Juan G. Calvo. A BDDC algorithm with deluxe scaling for $H(curl)$ in two dimensions with irregular subdomains. Math. Comp. 85 (2016) 1085-1111.
Abstract, references, and article information   
View Article: PDF

[9] Xiaozhe Hu and Xiaoliang Cheng. Corrigendum to: ``Acceleration of a two-grid method for eigenvalue problems''. Math. Comp. 84 (2015) 2701-2704.
Abstract, references, and article information   
View Article: PDF

[10] Hengguang Li. Regularity and multigrid analysis for Laplace-type axisymmetric equations. Math. Comp. 84 (2015) 1113-1144.
Abstract, references, and article information   
View Article: PDF

[11] Blanca Ayuso de Dios, Michael Holst, Yunrong Zhu and Ludmil Zikatanov. Multilevel preconditioners for discontinuous, Galerkin approximations of elliptic problems, with jump coefficients. Math. Comp. 83 (2014) 1083-1120.
Abstract, references, and article information   
View Article: PDF

[12] Randolph E. Bank and Hieu Nguyen. A parallel $hp$-adaptive finite element method. Contemporary Mathematics 586 (2013) 23-33.
Book volume table of contents   
View Article: PDF

[13] Todd Arbogast, Zhen Tao and Hailong Xiao. Multiscale mortar mixed methods for heterogeneous elliptic problems. Contemporary Mathematics 586 (2013) 9-21.
Book volume table of contents   
View Article: PDF

[14] Yonghai Li, Shi Shu, Yuesheng Xu and Qingsong Zou. Multilevel preconditioning for the finite volume method. Math. Comp. 81 (2012) 1399-1428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Andrea Bonito and Joseph E. Pasciak. Convergence analysis of variational and non-variational multigrid algorithms for the Laplace-Beltrami operator. Math. Comp. 81 (2012) 1263-1288.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Jayadeep Gopalakrishnan and Joseph E. Pasciak. The convergence of V-cycle multigrid algorithms for axisymmetric Laplace and Maxwell equations. Math. Comp. 75 (2006) 1697-1719. MR 2240631.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Helmut Harbrecht and Rob Stevenson. Wavelets with patchwise cancellation properties. Math. Comp. 75 (2006) 1871-1889. MR 2240639.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Izaskun Garrido, Barry Lee, Gunnar E. Fladmark and Magne S. Espedal. Convergent iterative schemes for time parallelization. Math. Comp. 75 (2006) 1403-1428. MR 2219035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Susanna Gebauer, Ralf Kornhuber and Harry Yserentant. Hierarchical decomposition of domains with fractures. Math. Comp. 75 (2006) 73-90. MR 2176390.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Serge Kräutle. A domain decomposition method using efficient interface-acting preconditioners. Math. Comp. 74 (2005) 1231-1256. MR 2137001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Nicolas Neuss and Christian Wieners. Criteria for the approximation property for multigrid methods in nonnested spaces. Math. Comp. 73 (2004) 1583-1600. MR 2059727.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Silvia Bertoluzza. Substructuring preconditioners for the three fields domain decomposition method. Math. Comp. 73 (2004) 659-689. MR 2031400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] James H. Bramble and Joseph E. Pasciak. A new approximation technique for div-curl systems. Math. Comp. 73 (2004) 1739-1762. MR 2059734.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Susanne C. Brenner. Convergence of nonconforming $V$-cycle and $F$-cycle multigrid algorithms for second order elliptic boundary value problems. Math. Comp. 73 (2004) 1041-1066. MR 2047077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Qiya Hu and Jun Zou. Substructuring preconditioners for saddle-point problems arising from Maxwell's equations in three dimensions. Math. Comp. 73 (2004) 35-61. MR 2034110.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Yunqing Huang, Zhongci Shi, Tao Tang and Weimin Xue. A multilevel successive iteration method for nonlinear elliptic problems. Math. Comp. 73 (2004) 525-539. MR 2028418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] W. Dahmen, B. Faermann, I. G. Graham, W. Hackbusch and S. A. Sauter. Inverse inequalities on non-quasi-uniform meshes and application to the mortar element method. Math. Comp. 73 (2004) 1107-1138. MR 2047080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Barbara Kaltenbacher. V-cycle convergence of some multigrid methods for ill-posed problems. Math. Comp. 72 (2003) 1711-1730. MR 1986801.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Caroline Lasser and Andrea Toselli. An overlapping domain decomposition preconditioner for a class of discontinuous Galerkin approximations of advection-diffusion problems. Math. Comp. 72 (2003) 1215-1238. MR 1972733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] R. Hiptmair. Analysis of multilevel methods for eddy current problems. Math. Comp. 72 (2003) 1281-1303. MR 1972736.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 72 found      Go to page: 1 2 3

American Mathematical Society